| Model Number |
DXR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Halo (2227)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.H3 - the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported by the customer that a lens was explanted due to the patient being unable to focus postoperatively, experiencing halos and haze.The patient was unable to perform one or more daily activities post-surgery, and secondary surgical intervention was required.The lens was removed and replaced during a secondary surgical procedure with (b)(6).No further information is available.